Tohoku Mathematical Journal

Five-dimensional homogeneous contact manifolds and related problems

Domenico Perrone and Lieven Vanhecke

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 43, Number 2 (1991), 243-248.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227495

Digital Object Identifier
doi:10.2748/tmj/1178227495

Mathematical Reviews number (MathSciNet)
MR1104430

Zentralblatt MATH identifier
0739.53025

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Perrone, Domenico; Vanhecke, Lieven. Five-dimensional homogeneous contact manifolds and related problems. Tohoku Math. J. (2) 43 (1991), no. 2, 243--248. doi:10.2748/tmj/1178227495. https://projecteuclid.org/euclid.tmj/1178227495


Export citation

References

  • [1] D BARDEN, Simply connectedfive-manifolds, Ann of Math 82 (1965), 365-385
  • [2] L BERARD BERGERY, Les espaces homogenes riemanniens de dimension 4, Geometric riemannienn en dimension 4, Seminaire A Besse, Cedic, Paris, 1981, 40-60
  • [3] A L BESSE, Einstein manifolds, Ergeb Math Grenzgeb 3Folge 10, Springer-Verlag, Berlin, Heidelberg, New York, 1987
  • [4] D E BLAIR, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509, Springer-Verlag, Berlin, Heidelberg, New York, 1976
  • [5] D E BLAIR AND L. VANHECKE, Symmetries and^-symmetricspaces, Thoku Math J 39(1987), 373-38
  • [6] W M BOOTHBY AND H. C WANG, On contact manifolds, Ann. of Math. 68 (1958), 721-73
  • [7] A DIAZ MIRANDA AND A. REVENTOS, Homogeneous contact compact manifolds and homogeneou symplectic manifolds, Bull Sc Math 106 (1982), 337-350
  • [8] S I GOLDBERG, Rigidity of positively curved contact manifolds, J London Math Soc 42 (1967), 257-263
  • [9] A GRAY, Compact Kahler manifolds with nonnegative sectional curvature, Invent Math 41 (1977), 33-43
  • [10] S ISHIHARA, Homogeneous Riemannian spaces of four dimensions, J Math Soc Japan 7 (1955), 345-370
  • [11] O KOWALSKI AND S. WEGRZYNOWSKI, A classification of five-dimensional -symmetric spaces, Tenso 46 (1987), 379-386
  • [12] K. OGIUE, On fiberings of almost contact manifolds, Kdai Math Sem Rep 17 (1965), 53-6
  • [13] D PERRONE, A remark on homogeneous contact five-manifolds, Boll U. M I 7 (1989), 231-23
  • [14] D PERRONE, 5-dimensional contact manifolds with second Betti number b2 =Q, Thoku Math. J 4 (1989), 163-170.
  • [15] T TAKAHASHI, Sasakian -symmetricspaces, Thoku Math J 29 (1977), 91-11
  • [16] S. TANNO, Geodesic flows on CL-manifolds and Einsteinmetrics on S3 x S2, in Minimal Submanifold and Geodesies (M Obata, ed), Kaigai Publications, Tokyo, 1978, 283-292
  • [17] M WANG AND W. ZILLER, Einstein metrics with positive scalar curvature, Curvature and Topolog of Riemannian manifolds, Proc. Katata 1955, Lecture Notes in Math 1201, Springer-Verlag, Berlin, Heidelberg, New York, 1986, 319-336
  • [18] Y. WATANABE, Geodesic symmetries in Sasakian locally -symmetric spaces, Kodai Math. J. 3 (1980), 48-55
  • [19] Y WATANABE AND H. FUJITA, A family of homogeneous Sasakian structures on S2xS3, C R Mat Rep. Acad Sci Canada 10 (1988), 57-61
  • [20] K YANO AND M. KON, Structures on manifolds, Series in Pure Mathematics 3, World Scientific, Singapore, 1984